# SDR UIEA201000087

- Difficulty date: January 1, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 42,320 hours, 6,382 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SURFACE OTBB AIL INBD AREA DELAMINATED AT SEVERAL LOCATIONS AS MARKED.  RT WING - OTBD AILERON UPPER SURFACE REPAIRED IAW SRM 51-70-07, FIG 5 AND REF HX PROCESS CARD, CONTROL SEQ NT: DJU 504200-1, EO 4457A224RA AND 4457A225RA.
